Studies in Applied Mathematics

Cover image for Studies in Applied Mathematics

January 2011

Volume 126, Issue 1

Pages 1–102

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Dynamics of Strongly Nonlinear Kinks and Solitons in a Two-Layer Fluid (pages 49–73)

      K. Gorshkov, L. A. Ostrovsky and I. Soustova

      Version of Record online: 12 OCT 2010 | DOI: 10.1111/j.1467-9590.2010.00497.x

    2. On the Global Relation and the Dirichlet-to-Neumann Correspondence (pages 75–102)

      G. Dassios and M. Doschoris

      Version of Record online: 30 NOV 2010 | DOI: 10.1111/j.1467-9590.2010.00498.x